# SDR UALA2012070303544

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,629 hours, 22,361 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR UPPER FUSELAGE STA 1450 SPLICE BETWEEN STR 3L AND 4L HAS A BLENDED OUT AREA.  MAJOR REPAIR ACCOMPLISHED.  TRIMMED OUT AREA, INSTALLED REPAIR DOUBLERS AND FILLERS.
